# SDR NACA2023032300001

- Difficulty date: March 23, 2023
- Submitted: March 28, 2023
- Operation: Air carrier
- Aircraft: N379CX
- Make and model: Boeing 767323
- Aircraft serial: 25199
- Aircraft time: 108,251 hours, 19,577 cycles
- Engine: Ge CF680C2B6
- Engine time: 10,067 hours, 3,968 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part serial: 690292
- Condition: Failed
- Part time: 10,067 hours, 3,968 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORM ENGINE CHANGE DUE TO CORROSION ON OUTER FAN CASE AT 6 OCLOCK POSITION. REPLACED #1 ENGINE IN REF AMM 71-00-02, PLEASE SEE WORKORDER 121229 NONROUTINE #5 CORRECTIVE ACTION
